# SDR SWIA201439084

- Difficulty date: August 4, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,093 hours, 17,202 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON RT WING,  INSIDE THE COLD WORKED AREA.  C-CHECK, REPAIRED DISCREPANT DAMAGE IAW REO.
